ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Gudi, T and Mallik, G and Pramanick, T (2022) A Hybrid-High Order Method for Quasilinear Elliptic Problems of Nonmonotone Type. In: SIAM Journal on Numerical Analysis, 60 (4). pp. 2318-2344.

Mishra, Siddhartha (2005) Convergence of Upwind Finite Difference Schemes for a Scalar Conservation Law with Indefinite Discontinuities in the Flux Function. In: SIAM Journal on Numerical Analysis, 43 (2). pp. 559-577.

This list was generated on Sun Apr 14 11:02:31 2024 IST.